MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET
Catalog Number 5510F402
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Injury (2348)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to flexion contracture (could not bend her knee due to soft tissue impingement).A size 4 triathlon cr femoral component and size 4 triathlon cs insert were revised.Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.

Brand Name
TRIATHLON CR FEM COMP #4 R-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8235960
Report Number0002249697-2019-00148
Device Sequence Number13930690
Product Code JWH
UDI-Device Identifier07613327040289
UDI-Public07613327040289
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number5510F402
Device Lot NumberBT64R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight72